On lower bounds for the approximation of individual functions by local splines with nonfixed nodes

  • A. A. Ligun
  • A. A. Shumeiko


For functions with the integrable βth power, where β = (r + 1 + 1/p)−1, we obtain asymptotically exact lower bounds for the approximation by local splines of degreer and defectkr/2 in the metric ofL p.
How to Cite
Ligun, A. A., and A. A. Shumeiko. “On Lower Bounds for the Approximation of Individual Functions by Local Splines With Nonfixed Nodes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 12, Dec. 1999, pp. 1628–1637, https://umj.imath.kiev.ua/index.php/umj/article/view/4767.
Research articles